# SDR AALA201804019006

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 35,644 hours, 5,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20GH EMERGENCY SEAT LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT HARNESS IAW CMM 25-23-54.
